Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 21, Issue 2, Pages 341-346
http://dx.doi.org/10.1155/S0161171298000465

Adams and Steenrod operators in dihedral homology

Department of Mathematics, Faculty of Science, South Valley University, Aswan, Egypt

Received 30 January 1996; Revised 12 August 1996

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Y. Ch. Gouda, “Adams and Steenrod operators in dihedral homology,” International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 2, pp. 341-346, 1998. https://doi.org/10.1155/S0161171298000465.